# SDR S9BA201400001

- Difficulty date: January 16, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: CGKBV
- Make and model: Dhav DHC6300
- Aircraft serial: 287
- Aircraft time: 47,299 hours, 99,064 cycles
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 8190026
- Part serial: 543
- Condition: Inoperative
- Location: Prop Feathering
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEFT PROPELLER, UNSCHEDULED FEATHER ENROUTE.  R & R ENGINE AUTO FEATHER PRESSURE SWITCH.
